Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have red rashes on armpit and labia. On yeast infection and bacterial vaginosis treatment. Any effective cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
i have been taking yeast infection and bacterial vaginoisis treatment since 3 months .my doctor used to see yeast or sometimes bacteria and prescribed medicines.and whenever it went for culture it cam this time last time when she saw bacteria and gave said it could bacterial vaginois i didnt take flagyl.the culture cam back she said it could be that u didnt have these infections and may be its dermititis or gave me aclovate cream and told to go to dermatoligist gave me flucanzole and some shampoo for sobrrea derminitis in hair( i had same scalp problem last year and i was given flucanzole and cephalexinl) .and gave me desonide oitmnet for pubic folds. can u help me on this.its been one week iam taking probiotics(is 15-20 billion probotic ok per day?) and doing all the treatmnet she suggested but not much relief.its fine for one day then next day same thing.she sugested to do 2 weeks. dermalogist said she didnt see any bacteria/yeast under microscope but some redness at the corners and on folds so could be gets itchy and red it cause of citric acid in food?
Posted Sat, 3 Nov 2012 in Infections
Answered by Dr. Ram Choudhary 1 hour later
Thanks for posting your query.
I think your problem is not the infection but the intertrigo, it is a condition of moist raw itchy skin which becomes reddish and develops in areas that are in contact all the time, like in the armpits, the outer side of labia and inner side of the thighs.
Wearing synthetic under garments hampers the circulation of air and retains moist making the problem worse.
I would like you to elaborate on the problem- since when, how did it start, what areas, static-increasing, symptoms, whether fever, burning urination is present.
You should post this detail and if you can then a close front and side photograph of the affected region in the attachment in the follow up query.
You should avoid tight pants and synthetic under garments and keep the region dry most of the times. Immediately wipe and dry yourself with thick cotton towels after you take bath.
You should use a medicated dusting powder containing Clotrimazole/miconazole/salicylic acid, thrice a day.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health
Above answer was peer-reviewed by
Follow-up: Have red rashes on armpit and labia. On yeast infection and bacterial vaginosis treatment. Any effective cure? 13 minutes later
its happened on scalp and pubic area only.i see some pimples or red bumps on the head near hairline doesnt burns in happned since 3 months.should i continue treatments on hair and pubic region given by dermalogist
Answered by Dr. Ram Choudhary 8 hours later
Welcome back to Healthcare Magic Physician's Desk!
With this detail it does not look like intertrigo alone, may be you are having problems related to oily skin.
You should off-course continue the dermatologist treatment but I would surely like to sort out the issue if that treatment is not helping.
I would surely get good leads if you could send the photograph of the affected regions. If the two sites have the same type of eruption then send the photograph of more dense area.
You should use the dusting powder when the dermatologist medicines are not applied.
Wish you a great health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor